# SDR DXTA200601593

- Difficulty date: September 6, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 4,483 hours, 3,510 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 544
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,483 hours, 3,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, ALL THREE GEAR LIGHTS EXTINGUISHED.  APPROX 5-10 MINUTES INTO FLIGHT, NOTICED THAT THE "RT" GREEN GEAR LIGHT WAS ILLUMINATED.  NO OTHER ABNORMAL LIGHTS OR INDICATIONS NOTED.  40 MINUTES LATER LIGHT EXTINGUISHED.  REPLACED RT MAIN GEAR ACTUATOR IAW CE 560XL M/M CH 32-31-04.  OPS AND LEAK CHECKS GOOD.
